| Catalog Number |
01.32.3241HCT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
08/17/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 month after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner and head.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 2245600: (b)(4) items manufactured and released on 24-jan-2023.Expiration date: 2028-01-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional implant involved, batch review performed on (b)(6) 2023: ball heads: mectacer 01.29.231h head biolox option ø 32 (k131518) lot 2301232: (b)(4) items manufactured and released on 14-feb-2023.Expiration date: 2028-01-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.